# SDR DALA2018102306242

- Difficulty date: October 22, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 82,340 hours, 63,128 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Condition: Missing
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANT. FRAME FOR TAILCONE ALL ALIGNMENT PINS FOR TAILCONE HAVE WASHERS ON AFT SIDE OF FRAME. ALIGNMT PIN MISSING AT 3:00 POSITION. FOUND SHIM WASHER ARRANGEMENT ON ALIGNMENT PINS TO BE DEPENDENT ON TAILCONE CLEARANCE CHECK AT EACH ALIGNMENT PIN LOCATION PER AMM 53-53. LOCATED ALIGNMENT PIN AND SHIM WASHER AND REINSTALLED PER AMM 53-53. (LP0795684)
